# SDR AALA201906129008

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 62,136 hours, 16,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE SLIDE LIGHT DOOR 4 LEFT EXTERIOR INOPERATIVE. MAINTENANCE RESEATED BULB AT SLIDE DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06.
